# SDR 2009FA0000093

- Difficulty date: January 9, 2009
- Submitted: February 18, 2009
- Operation: General aviation
- Aircraft: N601SJ
- Make and model: Bell 206L-3
- Aircraft serial: 51128
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 2538877
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOFF VALVE ASSY FAILED.  THE EPOXY BOND THAT RETAINS THE END CAP IN THE VALVE FAILED.  THEN FUEL PRESSURE WAS PRESENT IN THE VALVE ASSY THE PRESSURE WOULD PUSH THE END CAP PARTIALLY OUT OF THE VALVE ASSY.  THIS EFFECTIVELY INCREASED THE LENGTH OF THE VALVE.  THIS INCREASED LENGTH BLOCKED THE CUTOFF SEAT FOR AN ADDITIONAL 26 THROTTLE DEGREES, CHANGING THE FUEL FLOW CUTOFF ANGLE FROM 8-14 THROTTLE DEGREES TO APPROX 40 THROTTLE DEGREES.  THIS ALSO ELIMINATED ALL START FUEL FLOW MODULATION.  ENGINE WOULD NOT START.  (K)
